MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SSM-445
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Cellulitis (1768); Foreign Body Reaction (1868); Impaired Healing (2378)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "infection, swelling and exposure on the new device", "hospitalized for 3 days and was on iv antibiotics, prescribed levofloxacin", "infection tested positive for acute cellulitis".Later healthcare professional reported " acute cellulitis, tenderness, swelling, fever, redness, patient was then sent to hospital for iv antibiotics".This record is for the record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of cellulitis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: cellulitis.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, h6.The event of delayed healing is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Later patient reported "right side is not healing".
 
Event or Problem Description
 
Event or Problem Description
Patient reported "infection, swelling and exposure on the new device", "hospitalized for 3 days and was on iv antibiotics, prescribed levofloxacin", "infection tested positive for acute cellulitis".Later healthcare professional reported " acute cellulitis, tenderness, swelling, fever, redness, patient was then sent to hospital for iv antibiotics".Later patient reported "hospitalized with an infection and the incisions would not heal".This record is for the record is for the right side.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
 
Additional Manufacturer Narrative
Correction/clarification to h6 adverse event problem: un-reporting e1707 impaired healing, submitted in supplemental medwatch #1, as the reported event of ¿incisions would not heal¿ is more accurately captured by e2340 wound dehiscence.The events of "cellulitis" and "wound dehiscence" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: "acute cellulitis"; "incisions would not heal" additional, changed, and/or corrected data: b5, b6, b7, d6b, g2, h6.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25259008
Report Number9617229-2026-09593
Device Sequence Number12117027
Product Code FTR
UDI-Device Identifier10888628032972
UDI-Public(01)10888628032972(17)300819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSM-445
Device Lot Number1342469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/01/2026
Not provided
09/03/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/23/2026
09/03/2026
09/16/2026
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight115 LB
Patient RaceWhite